Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 31, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 31, Number 9-10 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 31, Number 9-10 (1925)
Bull. Amer. Math. Soc. 31 (1925)
More Information
Full-text PDF Free Access     Request Permissions
The May meeting in New York
Arnold Dresden.
Bull. Amer. Math. Soc. 31 (1925), 481-487
More Information
Full-text PDF Free Access     Request Permissions
The forty-sixth regular meeting of the San Francisco Section
B. A. Bernstein.
Bull. Amer. Math. Soc. 31 (1925), 488-491
More Information
Full-text PDF Free Access     Request Permissions
On the number of elements of a group which have a power in a given conjugate set
Louis Weisner.
Bull. Amer. Math. Soc. 31 (1925), 492-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561103
Note on the construction of tables of linear forms
D. N. Lehmer.
Bull. Amer. Math. Soc. 31 (1925), 497-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561104
Criteria that any number of real points in $n$-space shall lie in an $( n - k )$-space
H. S. Uhler.
Bull. Amer. Math. Soc. 31 (1925), 499-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561105
Characteristic parameter values for an integral equation
W. A. Hurwitz.
Bull. Amer. Math. Soc. 31 (1925), 503-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561106
On the polynomial of the best approximation to a given continuous function
J. Shohat (Jacqes Chokhate).
Bull. Amer. Math. Soc. 31 (1925), 509-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561107
Resolvent sextics of quintic equations
L. E. Dickson.
Bull. Amer. Math. Soc. 31 (1925), 515-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561108
An Acknowledgement
J. H. M. Wedderburn.
Bull. Amer. Math. Soc. 31 (1925), 523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561109
Improper double integrals
C. A. Shook.
Bull. Amer. Math. Soc. 31 (1925), 524-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561110
The fundamental region for a Fuchsian group
L. R. Ford.
Bull. Amer. Math. Soc. 31 (1925), 531-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561111
Some phases of descriptive geometry
W. H. Roever.
Bull. Amer. Math. Soc. 31 (1925), 540-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1561112
Notes
Bull. Amer. Math. Soc. 31 (1925), 569-574
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 31 (1925), 575-578
More Information
Full-text PDF Free Access     Request Permissions
Thirty-fourth annual list of papers
Bull. Amer. Math. Soc. 31 (1925), 579-588
More Information
Full-text PDF Free Access     Request Permissions
Index of volume XXXI
Bull. Amer. Math. Soc. 31 (1925), 589-600
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Calculus of Variations, by Gilbert Ames Bliss.
Reviewer: Arnold Dresden
Bull. Amer. Math. Soc. 31 (1925), 551-554
Review information
Full-text PDF Free Access
Die Methoden der theoretischen Physik, by Felix Auerbach.
Reviewer: Einar Hille
Bull. Amer. Math. Soc. 31 (1925), 555-556
Review information
Full-text PDF Free Access
Curve Sgembe Speciali Algebriche e Trascendenti, by Gino Loria.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 31 (1925), 557
Review information
Full-text PDF Free Access
L'Analysis Situs et la Géométrie Algébrique, by S. Lefschetz.
Reviewer: J. W. Alexander
Bull. Amer. Math. Soc. 31 (1925), 558-559
Review information
Full-text PDF Free Access
Sophus Lie's Gesammelte Abhandlungen (Samlede Avhandlinger), by Friedrich Engel and Poul Heegaard.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 31 (1925), 559-560
Review information
Full-text PDF Free Access
Johannes Kepler. Mysterium Cosmographicum. Das Weltgeheimnis, by Max Caspar.
Reviewer: R. B. McClenon
Bull. Amer. Math. Soc. 31 (1925), 560-561
Review information
Full-text PDF Free Access
Oeuvres de G. H. Halphen.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 31 (1925), 562-563
Review information
Full-text PDF Free Access
The Mathematical Theory of Relativity, by A. S. Eddington.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 31 (1925), 563
Review information
Full-text PDF Free Access
Statistical Methods, by Frederick Cecil Mills.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 31 (1925), 563
Review information
Full-text PDF Free Access
Petit Traité de perspective, by Raoul Bricard.
Reviewer: Arnold Emch
Bull. Amer. Math. Soc. 31 (1925), 564
Review information
Full-text PDF Free Access
Théorie des Nombres. Tome second: Le Second Degrée Binaire, by E. Cahen.
Reviewer: G. E. Wahlin
Bull. Amer. Math. Soc. 31 (1925), 565
Review information
Full-text PDF Free Access
Höhere Mathematik, by R. Rothe.
Reviewer: T. H. Hildebrandt
Bull. Amer. Math. Soc. 31 (1925), 566-567
Review information
Full-text PDF Free Access
Bibliographie de la Relativité, by Maurice Lecat.
Reviewer: C. N. Reynolds, Jr.
Bull. Amer. Math. Soc. 31 (1925), 566
Review information
Full-text PDF Free Access
Les Erreurs Philosophiques de M. Einstein. Étude directe de la Relativité, by G. Joly.
Reviewer: A. A. Bennett
Bull. Amer. Math. Soc. 31 (1925), 567
Review information
Full-text PDF Free Access
On the Direct Numerical Calculation of Elliptic Functions and Integrals, by Louis V. King.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 31 (1925), 568
Review information
Full-text PDF Free Access
An Introduction to the Theory of Statistics, by G. Udny Yule.
Reviewer: C. H. Forsyth
Bull. Amer. Math. Soc. 31 (1925), 568
Review information
Full-text PDF Free Access
Über Paraboloide, Hyperboloide und Ellipsoide von Archimedes.
Reviewer: R. B. McClenon
Bull. Amer. Math. Soc. 31 (1925), 568
Review information
Full-text PDF Free Access